MathSciNet Relay Station
MathSciNet bibliographic data
MR2353963 11Y11 (11N37 11Y16)
Bayless, Jonathan The Lucas-Pratt primality tree. Math. Comp. 77 (2008), no. 261, 495–502.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement